# SDR AWXA200301279

- Difficulty date: October 9, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C326778
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON FLOORBEAM AT BS 993, LBL 15 TO LBL 20.70.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS;  REMOVED DAMAGED SECTION OF FLOORBEAM AT BS 993, LBL 15 TO LBL 20.70;  FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM IAW DWG 65C32677; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02, PARA. 7D2, AND 7D6.
